# SDR 97ZZZX2035

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Southwest Airlines Aircraft Services, repair station SW5R756E
- Engine: Lyc LF5071F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane Assy
- Part number: 204322017
- Condition: Fod Damage
- Location: 3rd Stage Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE FOD DAMAGE TO 1ST, 2ND, AND EXIT VANE ROWS.  TRAMP MATERIAL LODGED BETWEEN VANES.  OUTER SHROUD DAMAGED FROM FOD IMPACTS.
